# SDR 2001UALA02207

- Difficulty date: November 3, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 41,032 hours, 22,174 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT DOOR CUTOUT, AFT SIDE BEAR STRAP BLENDED GOUGES EXCEED 20 PERCENT MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER, TRIPLER REPAIR.
